The Taylor spectrum and transversality for a Heisenberg algebra of operators

Dosi A. A.

SBORNIK MATHEMATICS, vol.201, pp.355-375, 2010 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 201
  • Publication Date: 2010
  • Doi Number: 10.1070/sm2010v201n03abeh004076
  • Title of Journal : SBORNIK MATHEMATICS
  • Page Numbers: pp.355-375


A problem on noncommutative holomorphic functional calculus is considered for a Banach module over a finite-dimensional nilpotent Lie algebra. As the main result, the transversality property of algebras of noncommutative holomorphic functions with respect to the Taylor spectrum is established for a family of bounded linear operators generating a Heisenberg algebra.